CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
Discrete-time Markov chains with two-time scales and a countable state space: limit results and queueing applications 期刊论文
STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES, 2008, 卷号: 80, 期号: 4, 页码: 339-369
Authors:  Yin, G.;  Zhang, Hanqin
Favorite  |  View/Download:96/0  |  Submit date:2018/07/30
Markov chain  singular perturbation  queueing network  discrete time  countable state space  
Two-time-scale Markov chains and applications to quasi-birth-death queues 期刊论文
SIAM JOURNAL ON APPLIED MATHEMATICS, 2005, 卷号: 65, 期号: 2, 页码: 567-586
Authors:  Yin, G;  Zhang, HQ
Favorite  |  View/Download:84/0  |  Submit date:2018/07/30
Markov chain  singular perturbation  countable state space  asymptotic expansion  occupation measure  aggregation  switching diffusion  quasi-birth-death queue  
Continuous time Markov decision processes with expected discounted total rewards 期刊论文
COMPUTATIONAL SCIENCE - ICCS 2003, PT II, PROCEEDINGS, 2003, 卷号: 2658, 页码: 64-73
Authors:  Hu, QY;  Liu, JY;  Yue, WY
Favorite  |  View/Download:48/0  |  Submit date:2018/07/30
Countable-state-space Markov chains with two time scales and applications to queueing systems 期刊论文
ADVANCES IN APPLIED PROBABILITY, 2002, 卷号: 34, 期号: 3, 页码: 662-688
Authors:  Yin, G;  Zhang, HQ
Favorite  |  View/Download:79/0  |  Submit date:2018/07/30
Markov chain  singular perturbation  countable state space  asymptotic expansion  occupation measure  functional central limit theorem  M(t)/M(t)/1 queue  fluid model  
Semi-infinite Markov decision processes 期刊论文
MATHEMATICAL METHODS OF OPERATIONS RESEARCH, 2000, 卷号: 51, 期号: 1, 页码: 115-137
Authors:  Chen, M;  Filar, JA;  Liu, K
Favorite  |  View/Download:67/0  |  Submit date:2018/07/30
semi-infinite Markov decision processes  optimal strategy  epsilon-optimal